• Previous Article
    Cyclicity of $ (1,3) $-switching FF type equilibria
  • DCDS-B Home
  • This Issue
  • Next Article
    Multi-scale modeling of processes in porous media - coupling reaction-diffusion processes in the solid and the fluid phase and on the separating interfaces
December  2019, 24(12): 6533-6540. doi: 10.3934/dcdsb.2019152

Stability in measure for uncertain heat equations

School of Information Technology & Management, University of International, Business & Economics, Beijing 100029, China

Received  December 2018 Revised  January 2019 Published  July 2019

Uncertain heat equation is a type of uncertain partial differential equations driven by Liu processes. As an important part in uncertain heat equation, stability analysis has not been researched as yet. This paper first introduces a concept of stability in measure for uncertain heat equation, and proves a stability theorem under strong Lipschitz condition that provides a sufficient for an uncertain heat equation being stable in measure. Moreover, some examples are given.

Citation: Xiangfeng Yang. Stability in measure for uncertain heat equations. Discrete & Continuous Dynamical Systems - B, 2019, 24 (12) : 6533-6540. doi: 10.3934/dcdsb.2019152
References:
[1]

X. Chen and B. Liu, Existence and uniqueness theorem for uncertain differential equations, Fuzzy Optimization and Decision Making, 9 (2010), 69-81.  doi: 10.1007/s10700-010-9073-2.  Google Scholar

[2]

R. Gao, Milne method for solving uncertain differential equations, Applied Mathematics and Computation, 274 (2016), 774-785.  doi: 10.1016/j.amc.2015.11.043.  Google Scholar

[3]

B. Liu, Uncertainty Theory, 2nd edn, Springer-Verlag, Berlin, 2004. doi: 10.1007/978-3-540-39987-2.  Google Scholar

[4]

B. Liu, Fuzzy process, hybrid process and uncertain process, Journal of Uncertain Systems, 2 (2008), 3-16.   Google Scholar

[5]

B. Liu, Some research problems in uncertainty theory, Journal of Uncertain Systems, 3 (2009), 3-10.   Google Scholar

[6]

B. Liu, Uncertainty Theory: A Branch of Mathematics for Modeling Human Uncertainty, Springer-Verlag, Berlin, 2010. Google Scholar

[7]

B. Liu, Uncertainty distribution and independence of uncertain processes, Fuzzy Optimization and Decision Making, 13 (2014), 259-271.  doi: 10.1007/s10700-014-9181-5.  Google Scholar

[8]

H. J. LiuH. Ke and W. Y. Fei, Almost sure stability for uncertain differential equation, Fuzzy Optimization and Decision Making, 13 (2014), 463-473.  doi: 10.1007/s10700-014-9188-y.  Google Scholar

[9]

Y. Liu, An analytic method for solving uncertain differential equations, Journal of Uncertain Systems, 6 (2012), 244-249.   Google Scholar

[10]

Y. H. Sheng and C. G. Wang, Stability in the $p$-th moment for uncertain differential equation, Journal of Intelligent & Fuzzy Systems, 26 (2014), 1263-1271.   Google Scholar

[11]

Y. H. Sheng and J. Gao, Exponential stability of uncertain differential equation, Soft Computing, 20 (2016), 3673-3678.   Google Scholar

[12]

N. Tao and Y. Zhu, Attractivity and stability analysis of uncertain differential systems, International Journal of Bifurcation and Chaos, 25 (2015), 1550022 (10 pages). doi: 10.1142/S0218127415500224.  Google Scholar

[13]

X. WangY. F. NingA. Tauqir Moughal and X. M. Chen, Adams-Simpson method for solving uncertain differential equation, Applied Mathematics and Computation, 271 (2015), 209-219.  doi: 10.1016/j.amc.2015.09.009.  Google Scholar

[14]

X. Yang and Y. Y. Shen, Runge-Kutta method for solving uncertain differential equations, Journal of Uncertainty Analysis and Applications, 3 (2015), Article 17. Google Scholar

[15]

X. Yang and D. A. Ralescu, Adams method for solving uncertain differential equations, Applied Mathematics and Computation, 270 (2015), 993-1003.  doi: 10.1016/j.amc.2015.08.109.  Google Scholar

[16]

X. Yang and K. Yao, Uncertain partial differential equation with application to heat conduction, Fuzzy Optimization and Decision Making, 16 (2017), 379-403.  doi: 10.1007/s10700-016-9253-9.  Google Scholar

[17]

X. YangY. Ni and Y. Zhang, Stability in inverse distribution for uncertain differential equations, Journal of Intelligent & Fuzzy Systems, 32 (2017), 2051-2059.   Google Scholar

[18]

X. Yang and Y. Ni, Existence and uniqueness theorem for uncertain heat equation, Journal of Ambient Intelligence and Humanized Computing, 8 (2017), 717-725.   Google Scholar

[19]

X. Yang, Solving uncertain heat equation via numerical method, Applied Mathematics and Computation, 329 (2018), 92-104.  doi: 10.1016/j.amc.2018.01.055.  Google Scholar

[20]

X. Yang and Y. Ni, Extreme values problem of uncertain heat equation, Journal of Industrial & Management Optimization, 2018. doi: 10.3934/jimo.2018133.  Google Scholar

[21]

K. Yao and X. Chen, A numerical method for solving uncertain differential equations, Journal of Intelligent & Fuzzy Systems, 25 (2013), 825-832.   Google Scholar

[22]

K. Yao, Extreme values and integral of solution of uncertain differential equation, Journal of Uncertainty Analysis and Applications, 1 (2013), Article 2. Google Scholar

[23]

K. YaoJ. Gao and Y. Gao, Some stability theorems of uncertain differential equation, Fuzzy Optimization and Decision Making, 12 (2013), 3-13.  doi: 10.1007/s10700-012-9139-4.  Google Scholar

[24]

K. Yao, A type of nonlinear uncertain differential equations with analytic solution, Journal of Uncertainty Analysis and Applications, 1 (2013), Article 8. Google Scholar

[25]

K. YaoH. Ke and Y. H. Sheng, Stability in mean for uncertain differential equation, Fuzzy Optimization and Decision Making, 14 (2015), 365-379.  doi: 10.1007/s10700-014-9204-2.  Google Scholar

[26]

K. Yao, Uncertain Differential Equations, Springer-Verlag, Berlin, 2016. doi: 10.1007/978-3-662-52729-0.  Google Scholar

show all references

References:
[1]

X. Chen and B. Liu, Existence and uniqueness theorem for uncertain differential equations, Fuzzy Optimization and Decision Making, 9 (2010), 69-81.  doi: 10.1007/s10700-010-9073-2.  Google Scholar

[2]

R. Gao, Milne method for solving uncertain differential equations, Applied Mathematics and Computation, 274 (2016), 774-785.  doi: 10.1016/j.amc.2015.11.043.  Google Scholar

[3]

B. Liu, Uncertainty Theory, 2nd edn, Springer-Verlag, Berlin, 2004. doi: 10.1007/978-3-540-39987-2.  Google Scholar

[4]

B. Liu, Fuzzy process, hybrid process and uncertain process, Journal of Uncertain Systems, 2 (2008), 3-16.   Google Scholar

[5]

B. Liu, Some research problems in uncertainty theory, Journal of Uncertain Systems, 3 (2009), 3-10.   Google Scholar

[6]

B. Liu, Uncertainty Theory: A Branch of Mathematics for Modeling Human Uncertainty, Springer-Verlag, Berlin, 2010. Google Scholar

[7]

B. Liu, Uncertainty distribution and independence of uncertain processes, Fuzzy Optimization and Decision Making, 13 (2014), 259-271.  doi: 10.1007/s10700-014-9181-5.  Google Scholar

[8]

H. J. LiuH. Ke and W. Y. Fei, Almost sure stability for uncertain differential equation, Fuzzy Optimization and Decision Making, 13 (2014), 463-473.  doi: 10.1007/s10700-014-9188-y.  Google Scholar

[9]

Y. Liu, An analytic method for solving uncertain differential equations, Journal of Uncertain Systems, 6 (2012), 244-249.   Google Scholar

[10]

Y. H. Sheng and C. G. Wang, Stability in the $p$-th moment for uncertain differential equation, Journal of Intelligent & Fuzzy Systems, 26 (2014), 1263-1271.   Google Scholar

[11]

Y. H. Sheng and J. Gao, Exponential stability of uncertain differential equation, Soft Computing, 20 (2016), 3673-3678.   Google Scholar

[12]

N. Tao and Y. Zhu, Attractivity and stability analysis of uncertain differential systems, International Journal of Bifurcation and Chaos, 25 (2015), 1550022 (10 pages). doi: 10.1142/S0218127415500224.  Google Scholar

[13]

X. WangY. F. NingA. Tauqir Moughal and X. M. Chen, Adams-Simpson method for solving uncertain differential equation, Applied Mathematics and Computation, 271 (2015), 209-219.  doi: 10.1016/j.amc.2015.09.009.  Google Scholar

[14]

X. Yang and Y. Y. Shen, Runge-Kutta method for solving uncertain differential equations, Journal of Uncertainty Analysis and Applications, 3 (2015), Article 17. Google Scholar

[15]

X. Yang and D. A. Ralescu, Adams method for solving uncertain differential equations, Applied Mathematics and Computation, 270 (2015), 993-1003.  doi: 10.1016/j.amc.2015.08.109.  Google Scholar

[16]

X. Yang and K. Yao, Uncertain partial differential equation with application to heat conduction, Fuzzy Optimization and Decision Making, 16 (2017), 379-403.  doi: 10.1007/s10700-016-9253-9.  Google Scholar

[17]

X. YangY. Ni and Y. Zhang, Stability in inverse distribution for uncertain differential equations, Journal of Intelligent & Fuzzy Systems, 32 (2017), 2051-2059.   Google Scholar

[18]

X. Yang and Y. Ni, Existence and uniqueness theorem for uncertain heat equation, Journal of Ambient Intelligence and Humanized Computing, 8 (2017), 717-725.   Google Scholar

[19]

X. Yang, Solving uncertain heat equation via numerical method, Applied Mathematics and Computation, 329 (2018), 92-104.  doi: 10.1016/j.amc.2018.01.055.  Google Scholar

[20]

X. Yang and Y. Ni, Extreme values problem of uncertain heat equation, Journal of Industrial & Management Optimization, 2018. doi: 10.3934/jimo.2018133.  Google Scholar

[21]

K. Yao and X. Chen, A numerical method for solving uncertain differential equations, Journal of Intelligent & Fuzzy Systems, 25 (2013), 825-832.   Google Scholar

[22]

K. Yao, Extreme values and integral of solution of uncertain differential equation, Journal of Uncertainty Analysis and Applications, 1 (2013), Article 2. Google Scholar

[23]

K. YaoJ. Gao and Y. Gao, Some stability theorems of uncertain differential equation, Fuzzy Optimization and Decision Making, 12 (2013), 3-13.  doi: 10.1007/s10700-012-9139-4.  Google Scholar

[24]

K. Yao, A type of nonlinear uncertain differential equations with analytic solution, Journal of Uncertainty Analysis and Applications, 1 (2013), Article 8. Google Scholar

[25]

K. YaoH. Ke and Y. H. Sheng, Stability in mean for uncertain differential equation, Fuzzy Optimization and Decision Making, 14 (2015), 365-379.  doi: 10.1007/s10700-014-9204-2.  Google Scholar

[26]

K. Yao, Uncertain Differential Equations, Springer-Verlag, Berlin, 2016. doi: 10.1007/978-3-662-52729-0.  Google Scholar

[1]

Dominika Pilarczyk. Asymptotic stability of singular solution to nonlinear heat equation. Discrete & Continuous Dynamical Systems - A, 2009, 25 (3) : 991-1001. doi: 10.3934/dcds.2009.25.991

[2]

Ugur G. Abdulla. Wiener's criterion at $\infty$ for the heat equation and its measure-theoretical counterpart. Electronic Research Announcements, 2008, 15: 44-51. doi: 10.3934/era.2008.15.44

[3]

Soohyun Bae. Weighted $L^\infty$ stability of positive steady states of a semilinear heat equation in $\R^n$. Discrete & Continuous Dynamical Systems - A, 2010, 26 (3) : 823-837. doi: 10.3934/dcds.2010.26.823

[4]

Huilian Jia, Lihe Wang, Fengping Yao, Shulin Zhou. Regularity theory in Orlicz spaces for the poisson and heat equations. Communications on Pure & Applied Analysis, 2008, 7 (2) : 407-416. doi: 10.3934/cpaa.2008.7.407

[5]

Zhongming Chen, Liqun Qi. Circulant tensors with applications to spectral hypergraph theory and stochastic process. Journal of Industrial & Management Optimization, 2016, 12 (4) : 1227-1247. doi: 10.3934/jimo.2016.12.1227

[6]

Seung-Yeal Ha, Ho Lee, Seok Bae Yun. Uniform $L^p$-stability theory for the space-inhomogeneous Boltzmann equation with external forces. Discrete & Continuous Dynamical Systems - A, 2009, 24 (1) : 115-143. doi: 10.3934/dcds.2009.24.115

[7]

Gerhard Keller. Stability index, uncertainty exponent, and thermodynamic formalism for intermingled basins of chaotic attractors. Discrete & Continuous Dynamical Systems - S, 2017, 10 (2) : 313-334. doi: 10.3934/dcdss.2017015

[8]

Yong-Kum Cho. On the Boltzmann equation with the symmetric stable Lévy process. Kinetic & Related Models, 2015, 8 (1) : 53-77. doi: 10.3934/krm.2015.8.53

[9]

C. Brändle, E. Chasseigne, Raúl Ferreira. Unbounded solutions of the nonlocal heat equation. Communications on Pure & Applied Analysis, 2011, 10 (6) : 1663-1686. doi: 10.3934/cpaa.2011.10.1663

[10]

Arthur Ramiandrisoa. Nonlinear heat equation: the radial case. Discrete & Continuous Dynamical Systems - A, 1999, 5 (4) : 849-870. doi: 10.3934/dcds.1999.5.849

[11]

Delio Mugnolo. Gaussian estimates for a heat equation on a network. Networks & Heterogeneous Media, 2007, 2 (1) : 55-79. doi: 10.3934/nhm.2007.2.55

[12]

Sergei A. Avdonin, Sergei A. Ivanov, Jun-Min Wang. Inverse problems for the heat equation with memory. Inverse Problems & Imaging, 2019, 13 (1) : 31-38. doi: 10.3934/ipi.2019002

[13]

Seda İǧret Araz, Murat Subașı. On the optimal coefficient control in a heat equation. Discrete & Continuous Dynamical Systems - S, 2018, 0 (0) : 0-0. doi: 10.3934/dcdss.2020124

[14]

Aymen Jbalia. On a logarithmic stability estimate for an inverse heat conduction problem. Mathematical Control & Related Fields, 2019, 9 (2) : 277-287. doi: 10.3934/mcrf.2019014

[15]

Dorin Ieşan. Strain gradient theory of porous solids with initial stresses and initial heat flux. Discrete & Continuous Dynamical Systems - B, 2014, 19 (7) : 2169-2187. doi: 10.3934/dcdsb.2014.19.2169

[16]

Xianlong Fu, Dongmei Zhu. Stability results for a size-structured population model with delayed birth process. Discrete & Continuous Dynamical Systems - B, 2013, 18 (1) : 109-131. doi: 10.3934/dcdsb.2013.18.109

[17]

Pierre Lissy. Construction of gevrey functions with compact support using the bray-mandelbrojt iterative process and applications to the moment method in control theory. Mathematical Control & Related Fields, 2017, 7 (1) : 21-40. doi: 10.3934/mcrf.2017002

[18]

Genni Fragnelli, A. Idrissi, L. Maniar. The asymptotic behavior of a population equation with diffusion and delayed birth process. Discrete & Continuous Dynamical Systems - B, 2007, 7 (4) : 735-754. doi: 10.3934/dcdsb.2007.7.735

[19]

Hongjun Gao, Fei Liang. On the stochastic beam equation driven by a Non-Gaussian Lévy process. Discrete & Continuous Dynamical Systems - B, 2014, 19 (4) : 1027-1045. doi: 10.3934/dcdsb.2014.19.1027

[20]

Arnaud Debussche, Sylvain De Moor, Julien Vovelle. Diffusion limit for the radiative transfer equation perturbed by a Wiener process. Kinetic & Related Models, 2015, 8 (3) : 467-492. doi: 10.3934/krm.2015.8.467

2018 Impact Factor: 1.008

Metrics

  • PDF downloads (46)
  • HTML views (171)
  • Cited by (0)

Other articles
by authors

[Back to Top]